| Catalog Number |
68HP-550 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation".This record is for the left -side.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: deflation: no observed.No additional observations performed on the device.No further actions are required.